# SDR CA970806008

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly D2A34C58
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90AT4
- Condition: Damaged
- Location: Prop
- Part time: 114 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. THE PROPELLER BLADE WAS FOUND TO HAVE SPRAY CUT
